# SDR 2010FA0000522

- Difficulty date: May 21, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N67JV
- Make and model: Cessna 421C
- Aircraft serial: 0429
- Aircraft time: 5,754 hours
- Engine: Cont GTSIO520C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3FF32C501C
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, ACFT BEGAN TO SHAKE, IT BEGAN TO SHAKE WORSE AS THE FLIGHT PROGRESSED.  FLIGHT LANDED SAFELY AT THE INTENDED AIRPORT.  AFTER INSPECTION IT WAS REVEALED ONE OF THE PROPELLER BLADES WAS LOOSE.  REMOVED PROPELLER AND SENT TO PROP SHOP FOR OVERHAUL.
